iMedi.co.uk

Out of date information, search another

Boots Ibuprofen Tablets 200mg

Out of date information, search another
Document: document 0 change

143 mm

210 mm



Ibuprofen Tablets 200 mg


Read all of this leaflet carefully because it contains important information for you.


This medicine is available without prescription to treat i minor conditions. However, you still need to take it ] carefully to get the best results from it.

1 • Keep this leaflet, you may need to read it again | • Ask your pharmacist if you need more information i or advice

; What this medicine is for

' This medicine contains Ibuprofen which belongs ] to a group called non-steroidal anti-inflammatory i medicines, which act to relieve pain and reduce swelling. | It can be used to relieve headaches, rheumatic and i muscular pain, backache, migraine, period pain, dental ' pain and neuralgia. It can also be used to reduce fever | and relieve the symptoms of colds and flu.

; Before you take this medicine

i This medicine can be taken by adults and children aged '    12 years and over. However, some people should not

! take this medicine or should seek the advice of their ' pharmacist or doctor first.

X Do not take:

| • If you have a stomach ulcer, perforation or i bleeding, or have had one twice or more in the past | • If you have had perforation or a bleeding stomach

i after taking a non-steroidal anti-inflammatory medicine 1 (you may have been sick and it contained blood or dark | particles that look like coffee grounds, passed blood in i your stools or passed black tarry stools)

| • If you are allergic to ibuprofen or any other ingredients i in the product, aspirin or other non-steroidal | anti-inflammatory medicines (you have ever had asthma, i runny nose, itchy skin or swelling of the lips, face or 1 throat after taking these medicines)

! • If you are taking aspirin with a daily dose above '    75 mg, or other non-steroidal anti-inflammatory

| medicines

1 • If you have severe heart, kidney or liver failure ! • If you have an intolerance to some sugars,

1 unless your doctor tells you to (this medicine | contains sucrose)

1 • If you are pregnant and in the last 3 months ! of pregnancy


f Talk to your pharmacist or doctor:

•    If you have asthma, a history of asthma or other allergic ]

disease, bowel problems or Crohn's disease    i

•    If you have other kidney, heart or liver problems 1

(see above)    \

•    If you have a connective tissue disorder such as SLE '

(Systemic Lupus Erythematosus)    |

•    If you are elderly - you may get more side effects i

(see back of leaflet)    1

•    If you are taking any other painkillers or receiving regular!

treatment from your doctor    '

•    If you have had a stroke, or have heart problems, high ] blood pressure, diabetes, high cholesterol, or you i smoke - see 'Risk of heart attack or stroke' below |

•    If you are pregnant, and in the first 6 months    !

of pregnancy    '

Other important information

Risk of heart attack or stroke: Ibuprofen may 1 increase the risk if you take large amounts for a long time. The risk is small. Take the lowest amount for i the shortest possible time to reduce this risk. ] Breastfeeding: You can take this medicine. Women of childbearing age: If you take this i medicine, it may reduce your ability to become ] pregnant. This effect will be reversed when you stop! the medicine.    '

If you take other medicines

Before you take these tablets, make sure that you tell your pharmacist about ANY other medicines! you might be using at the same time, particularly i the following:    \

•    Other pain killers    i

•    Tablets to thin your blood (e.g. warfarin)    \

•    Mifepristone (for termination of pregnancy) - do not 1

take ibuprofen if you have taken mifepristone in the \ last 12 days    i

•    Water tablets (diuretics), medicines to treat high | blood pressure, medicines for heart problems i

•    Corticosteroids, lithium, methotrexate, zidovudine

•    Quinolone antibiotics (for infections)    i

•    Medicines for depression    ]

•    Cidosporin or tacrolimus (given after transplant ' surgery, or for psoriasis or rheumatism)

If you are unsure about interactions with any other 1 medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine i you have bought for yourself, including herbal and [ _ homeopathic Mnedies,.________________i


/How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Age

How many to take

How often to take them

Adults and children of 12 years and over

1 or 2 tablets

Every 4 hours, if you need to, up to 3 times in 24 hours.

Don't take more than

6 tablets in 24 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms

Swallow each tablet with water.

Do not give to children under 12 years.

Do not take more than the amount recommended above. If you forget to take the tablets, take them as soon as you remember. Do not make up for the missed tablets by taking more than 2 tablets at a time.

If your symptoms worsen at any time, talk to your doctor. If your symptoms do not go away within 10 days, talk to your doctor.

f If you take too many tablets: Contact your nearest hospital or talk to a doctor straight away. Take your medicine and this leaflet with you.

Possible side effects

Most people will not have problems, but some may get some.

If you are elderly you may be more likely to have some of these side effects.

f If you get any of these serious side effects, stop taking the tablets. See a doctor at once:

•    You are sick and it contains blood or dark particles that look like coffee grounds

•    Pass blood in your stools or pass black tarry stools

•    Stomach problems including pain, indigestion or heartburn

•    Allergic reactions such as skin rash (which can sometimes be severe and include peeling and blistering of the skin), swelling of the face, neck or throat, worsening of asthma, difficulty in breathing

These other effects are less serious. If they bother you talk to a pharmacist:

•    Kidney problems, which may lead to kidney failure

•    Feeling sick or being sick

•    Headache

•    High blood pressure, heart failure

•    Fluid retention, which may cause swelling of the limbs

•    Rarely, liver problems, diarrhoea, wind, constipation, worsening of colitis or Crohn's disease, meningitis (e.g. stiff neck, fever and disorientation)

•    Very rarely, tiredness or severe exhaustion, changes in the blood which may cause unusual bruising and an increase in the number of infections that you get (e.g. sore throats, mouth ulcers, flu-like symptoms)

•    A small increased risk of heart attack or stroke if you take large amounts for a long time

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

How to store this medicine

Do not store above 25°C.

Store the blisters in the original package, in order to protect from moisture and light.

Do not take the tablets if you notice any signs of deterioration of the tablets such as changes in colour.

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton.

What is in this medicine

Each coated tablet contains Ibuprofen 200 mg, which is the active ingredient.

As well as the active ingredient the tablets also contain colloidal anhydrous silica, potato starch, povidone, microcrystalline cellulose, alginic acid, magnesium stearate, sodium laurilsulfate, sodium starch glycolate, croscarmellose sodium. The tablet coating contains PVAP sealcote (containing polyvinyl acetate phthalate, stearic acid), purified talc, sucrose, calcium carbonate, acacia, titanium dioxide (E171), carnauba wax.

This pack contains 16 white round sugar coated tablets.


Who makes this medicine

Manufactured for The Boots Company PLC Nottingham NG2 3AA by Wockhardt UK Ltd Ash Road North Wrexham LL13 9UF. Marketing Authorisation held by Bristol Laboratories Ltd Unit 3 Canalside Northbridge Road Berkhamsted HP41 EG Leaflet prepared May 2008 If you would like any further information about this medicine, please contact The Boots Company PLC Nottingham NG2 3AA


Other formats

To request a copy of this leaflet in Braille, large print or audio please call free of charge:

0800198 5000 (UK only)

Please be ready to give the following information: Product Name: Boots Ibuprofen Tablets 200 mg Reference Number: 17907/0159 This is a service provided by the Royal National Institute of the Blind.

. .11028915,


PACK MOCK OP